# SDR FDEA201503201005

- Difficulty date: March 20, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 246 hours, 13,353 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383202020400
- Condition: Corroded
- Location: Frames 40-42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK CORRODED ,FRAMES 40 - 42, Y-1456.  REMOVED THE CORRODED SEAT TRACK IAW SRM 51-40-21.  DRILLED THE FASTENER HOLES IN THE NEW PART IAW SRM 51-40-44.  INSTALLED NEW SEAT TRACK IAW SRM 51-40-21.  THIS REPAIR CATEGORY IS A MAJOR REPAIR IAW GMM 6-2-100.
